×

Found 365 Documents (Results 1–100)

100
MathJax

Frobenius divisibility for Hopf algebras. (English) Zbl 1370.16025

Bergen, Jeffrey (ed.) et al., Groups, rings, group rings, and Hopf algebras. International conference, Loyola University, Chicago, IL, USA, October 2–4, 2015 and AMS special session, Loyola University, Chicago, IL, USA, October 3–4, 2015. Held in honor of Donald S. Passman’s 75th birthday. Proceedings. Providence, RI: American Mathematical Society (AMS) (ISBN 978-1-4704-2805-1/pbk; 978-1-4704-4042-8/ebook). Contemporary Mathematics 688, 125-137 (2017).
MSC:  16T05 16K20
PDF BibTeX XML Cite
Full Text: DOI arXiv

Simple differential field extensions and effective bounds. (English) Zbl 1464.12008

Kotsireas, Ilias S. (ed.) et al., Mathematical aspects of computer and information sciences. 6th international conference, MACIS 2015, Berlin, Germany, November 11–13, 2015. Revised selected papers. Cham: Springer. Lect. Notes Comput. Sci. 9582, 343-357 (2016).
MSC:  12H05 03C60 03C98
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Database

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software